MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number XIFOSS410
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant fractured resulting in it being removed.Tooth #19.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight not provided.
 
Event or Problem Description
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
An osseotite® certain® 2 implant 4 x 10mm (xifoss410) was returned for investigation.Visual inspection of the as returned products identified worn markings due to usage, excessive bone/debris and a fracture on the collar.No pre-existing conditions were noted on the per.The reported device was located on tooth #19 and was used for approximately 4 years.Pictures or x-ray images were not provided.Review of appropriate documentation: documents reviewed: biomet 3i dental implant ifu (p-iis086gi) rev i - 2022/04/01.Dhr review: dhr review was completed for the subject lot number (2016021155).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2016021155) for similar event and no other complaint was identified.Review completed utilizing keywords: fracture : implant.Post market trend review: may post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.

Brand Name
OSSEOTITE® CERTAIN® 2 IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13487107
Report Number0001038806-2022-00174
Device Sequence Number17266447
Product Code DZE
UDI-Device Identifier00844868023142
UDI-Public(01)00844868023142(17)210223(10)2016021155
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100724
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/23/2021
Device Model NumberXIFOSS410
Device Catalogue NumberXIFOSS410
Device Lot Number2016021155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale